# SDR HEEA0015880

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 3197 · Instrument System Wiring
- Part: Indicator
- Part number: 75028515
- Condition: Shorted
- Location: Caution Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FOR ENG. OUT SEGMENT AND ROTOR LOW RPM SEGMENT.
